# SDR DALA2023061004716

- Difficulty date: June 7, 2023
- Submitted: June 10, 2023
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 141,391 hours, 20,882 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 171 FOUND SKIN DAMAGE AFT LH FUSELGE FWD OF BULK CARGO DOOR BELOW PRIOR SKIN REPAIR. CORRECTIVE ACTION: INSTALLED REPAIR DOUBLER PER B767 SRM 53-00-01-2R PROCEDURE 29 (2803876)
